MathSciNet Relay Station
MathSciNet bibliographic data
MR1890973 (2002k:65037) 65D99 (26A33)
Chen, Yang Quan; Moore, Kevin L. Discretization schemes for fractional-order differentiators and integrators. IEEE Trans. Circuits Systems I Fund. Theory Appl. 49 (2002), no. 3, 363–367.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement